# SDR CA980908014

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7603 · Power Lever
- Part: Cable
- Part number: 87600518001
- Condition: Failed
- Location: Power Lever
- Part time: 22,392 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ENGINE CHANGE, FOUND LEFT CONDITION LEVER CABLE FRAYED WHERE IT PASSES OVER PULLEY, FORWARD OF THE ENGINE FIREWALL.  CABLE ASSEMBLY REPLACED.  PART TC:  23,209.
